MathSciNet Relay Station
MathSciNet bibliographic data
MR2493403 45J05 (65R20)
Wang, Xing Tao; Li, Yuan Min Numerical solutions of integrodifferential systems by hybrid of general block-pulse functions and the second Chebyshev polynomials. Appl. Math. Comput. 209 (2009), no. 2, 266–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement